MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was 300 mg/dl at the time of the incident.The customer was assisted with troubleshooting and customer reports display was blank currently.Customer states the display was not blank less than 30 seconds and did not return.The customer removes the battery and stated the insert battery alarm did not display on the insulin pump screen.Customer states the contact on the battery cap was neither missing nor damage.Customer states battery compartment was neither damaged nor corroded.Customer states the spring was neither damaged nor corroded.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the insulin pump will be replaced as per troubleshoot.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display noted.Device was received with normal operating currents and passed self-test, a21 error test and displacement test.No unexpected off no power, bad battery , low battery, weak battery , battery out limit or failed battery test alarms noted during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9416417
Report Number2032227-2019-128097
Device Sequence Number11193775
Product Code OYC
UDI-Device Identifier00643169933149
UDI-Public(01)00643169933149
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAH
Device Catalogue NumberMMT-723LNAH
Device Lot NumberA6723LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Initial Date Received by Manufacturer 11/30/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight91